# SDR SWAA2022032279961

- Difficulty date: March 4, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON OPEN FASTENER HOLE 0.250 INCH NEXT TO BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2022-80434 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22.;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] PERFORMED REPAIR ON STRINGER 16L AND BETWEEN BS 277 TO BS 303.9 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW;[04] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
